# SDR 07FDEA05030

- Difficulty date: December 11, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N237FE
- Make and model: Boeing 727247
- Aircraft serial: 21331
- Aircraft time: 69,721 hours, 43,671 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: Fuel Crossfeed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 FUEL TANK CROSS FEED WOULD NOT OPEN UP IN  FLIGHT. ACN RELEASED FOR SERVICE.  CLEANED AND RESEATED NR 2 FUEL CROSSFEED MAINIFOLD VALVE CONNECTOR PER SMP. TRANSFERED FUEL FROM NR 2 INTO 1&3 TANKS. PERFORMED TEST OF VALVE PER AMM 28-22-011-4. SYS CHECKS NORMAL.
